# SDR FDEA2019101762672

- Difficulty date: October 16, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 80,347 hours, 40,446 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N10145
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT - CORROSION ON UPPER FLANGE OF FRAME AT BS 700   RBL1 COMPLIED WITH FEDEX EA # F-5310-T0349986 P1. FUSELAGE - MAINFRAME - STA 700 FRAME   REPAIR BETWEEN STRINGERS S-28R AND S-28L
